On the Parametric Decomposition Theorem in Multiobjective Optimization
José Antonio Cuenca Mira () and
Francisca Miguel García ()
Additional contact information
José Antonio Cuenca Mira: Universidad de Málaga
Francisca Miguel García: Universidad de Málaga
Journal of Optimization Theory and Applications, 2017, vol. 174, issue 3, No 18, 945-953
Abstract:
Abstract An example is given to show the inadequacy of a well-known result, concerning the parametric decomposition theorem for multiobjective optimization problems. We also give an accurate decomposition theorem, which generalizes a corrected reformulation of this result.
Keywords: Global optimization; Vector optimization; Mathematical programming; Parametric optimization; 90C26; 90C06; 90C30; 90C31 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s10957-017-1118-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:174:y:2017:i:3:d:10.1007_s10957-017-1118-z
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-017-1118-z
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().